# SDR SIMA200504501

- Difficulty date: February 12, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 602024
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RST - FLT 3986 - CREW REPORTED THE EMERGENCY AT COCKPIT STEP TO BE INOPERATIVE.  MAINTENANCE REPLACED THE EXIT MARKING SIGN ASSEMBLY IAW EMB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
